# SDR SWAA2022012479171

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 63,087 hours, 36,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD SCUFF PLATE CRACKED / REPAIRED AFT CARGO BAY SCUFF PLATE IAW EA 1 A53-2076 REV 11
